# SDR 95ZZZW434

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND R1 DOOR ESCAPE SLIDE EXIT LIGHT INOPERABLE.  RELAMPED CHECK OK.  (W)
